# SDR CALA2011081500540

- Difficulty date: August 14, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 44,993 hours, 6,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CHORD CORRODED AT BS 303 LBL 11-53.  CABIN FLOOR UPPER CHORD CORROSION REMOVED AS PER SRM 51-10-02 AND BLENDED AREA D:0.042"X W:2"X L:3" (ORG 0.090") OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORRODED UPPER CHORD REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AT BS 303 LBL 7" TO LBL 64".
